# SDR SIMA202007132002

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 21 IS CRACKED.  REPAIRED LT WING RIB 21 CRACK IAW SRM 57-20-07, ITEM 4 REPAIR TO CRACK IN RIB 21.  REPLACEMENT PARTS: FILLER: AL CLAD 2024 T3, DOUBLER: AL 7475 T761, SHIM: AL CLAD 2024 T.
